# SDR JR2R20240614127

- Difficulty date: June 7, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N86347
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000591
- Aircraft time: 16,453 hours, 9,793 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 17119903401
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 16,453 hours, 9,793 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL FR52 CRACKED.  REPAIRED
